# SDR SWAA2023081480068

- Difficulty date: July 18, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 12,057 hours, 5,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT TRANSITION ANGLE HAS SURFACE CORROSION IN AND AROUND N/P HOLES BS500C+12 - BS500F+11.<[01] REMOVED CORROSION; MAX MATERIAL REMOVED .016 ORIGINAL THICKNESS .040. OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED DAMAGE; LOCATED AND DRILLED NEW L/H TRANSITION ANGLE STA 500B+10 TO 500F+10 IAW SRM 53-00-53-2R-6.;[02] REMOVED CORROSION; MAX MATERIAL REMOVED .016 ORIGINAL THICKNESS .040. OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED DAMAGE; LOCATED AND DRILLED NEW L/H TRANSITION ANGLE STA 500B+10 TO 500F+10 IAW SRM 53-00-53-2R-6. RII INSPECTION C/W.;[03] ALODINE AND PRIMED REPAIR PARTS O.K TO INSTALL REPAIR PARTS PER SRM 53-00-53-1A-2;[04] VERIFIED CA#3 ALODINE AND PRIMED REPAIR PARTS PER SRM 53-00-53-1A-2;[05] O.K TO INSTALL REPAIR PARTS;[06] INSTALLED REPAIR PARTS PER SRM 53-00-53-1A-2;[07] C/W INSPECTION OF INSTALLED REPAIR PARTS PER SRM 53-00-53-1A-2.;[08] PARTS DATA UPDATE ONLY;[09] PARTS DATA UPDATE ONLY
